# SDR 2001UALA01513

- Difficulty date: July 29, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Aircraft time: 61,720 hours, 35,699 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR OVERHEAD EMERGENCY EXIT LIGHT IS INOPERABLE. SUPPLEMENTAL DATA UPDATE BATTERY FAILED. REPLACED BATTERY. OPERATIONS CHECK NORMAL.
